# SDR ABXA010113

- Difficulty date: March 28, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 51,479 hours, 49,212 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 5910412510
- Part serial: ABXA694
- Condition: Corroded
- Location: Elevator
- Part time: 51,479 hours, 49,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR REAR SPAR HAD LEVEL 2 CORROSION, FORWARD OF GEAR TAB.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT ELEVATOR IAW DC-9 MM 27-30-02.
